# SDR SWAA2017041013030

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 14,715 hours, 6,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lead
- Part number: 6949956
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE CORD LEAD LOOSE. SECURED LEAD IAW SIP.
